References

  1. Benth F.E. The Gross derivative of generalized random variables. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 1999, 2 (3), 381-396. doi: 10.1142/S0219025799000229
  2. Benth F.E., Di Nunno G., Lokka A., Oksendal B., Proske F. Explicit representation of the minimal variance portfolio in markets driven by Lévy processes. Math. Finance 2003, 13 (1), 55-72. doi: 10.1111/1467-9965.t01-1-00005
  3. Berezansky Yu. M., Kondratiev Yu.G. Spectral Methods in Infinite-Dimensional Analysis. Kluwer Academic Publishers, Netherlands, 1995.
  4. Berezansky Yu. M., Sheftel Z.G., Us G.F. Functional Analysis. Birkhäuser Verlag, Basel-Boston-Berlin, 1996.
  5. Bertoin J. Lévy Processes. Cambridge University Press, Cambridge, 1996.
  6. Di Nunno G., Oksendal B., Proske F. Malliavin Calculus for Lévy Processes with Applications to Finance. Universitext. Springer-Verlag, Berlin, 2009.
  7. Di Nunno G., Oksendal B., Proske F. White noise analysis for Lévy processes. J. Funct. Anal. 2004, 206 (1), 109-148. doi: 10.1016/S0022-1236(03)00184-8
  8. Dyriv M.M., Kachanovsky N.A. On operators of stochastic differentiation on spaces of regular test and generalized functions of Lévy white noise analysis. Carpathian Math. Publ. 2014, 6 (2), 212-229. doi: 10.15330/cmp.6.2.212-229
  9. Dyriv M.M., Kachanovsky N.A. Operators of stochastic differentiation on spaces of regular test and generalized functions in the Lévy white noise analysis. Research Bull. Nat. Tech. Univ. Ukraine "Kyiv Polytechnic Institute" 2014, (4), 36-40.
  10. Dyriv M.M., Kachanovsky N.A. Stochastic integrals with respect to a Levy process and stochastic derivatives on spaces of regular test and generalized functions. Research Bull. Nat. Tech. Univ. Ukraine "Kyiv Polytechnic Institute" 2013, (4), 27-30.
  11. Gelfand I.M., Vilenkin N.Ya. Generalized Functions. Academic Press, New York, London, 1964.
  12. Gihman I.I., Skorohod A.V. Theory of Random Processes. Nauka, Moscow, 1973.
  13. Holden H., Oksendal B., Uboe J., Zhang T.-S. Stochastic Partial Differential Equations - a Modeling. White Noise Functional Approach. Birkhäuser, Boston, 1996.
  14. Itô K. Spectral type of the shift transformation of differential processes with stationary increments. Trans. Am. Math. Soc. 1956, 81 (2), 253-263. doi: 10.2307/1992916
  15. Kabanov Yu.M. Extended stochastic integrals. Teorija Verojatnostej i ee Pril. 1975, 20 (4), 725-737.
  16. Kabanov Yu.M., Skorohod A.V. Extended stochastic integrals. In: Proc. School-Symposium ``Theory Stoch. Proc.'', Druskininkai, Lietuvos Respublika, November 25-30, 1974, Inst. Phys. Math., Vilnus, 1975, 123-167.
  17. Kachanovsky N.A. A generalized Malliavin derivative connected with the Poisson- and Gamma-measures. Methods Funct. Anal. Topol. 2003, 9 (3), 213-240.
  18. Kachanovsky N.A. A generalized stochastic derivative on the Kondratiev-type space of regular generalized functions of Gamma white noise. Methods Funct. Anal. Topol. 2006, 12 (4), 363-383.
  19. Kachanovsky N.A. Generalized stochastic derivatives on a space of regular generalized functions of Meixner white noise. Methods Funct. Anal. Topol. 2008, 14 (1), 32-53.
  20. Kachanovsky N.A. Generalized stochastic derivatives on parametrized spaces of regular generalized functions of Meixner white noise. Methods Funct. Anal. Topol. 2008, 14 (4), 334-350.
  21. Kachanovsky N.A. Extended stochastic integrals with respect to a Lévy process on spaces of generalized functions. Math. Bull. Shevchenko Sci. Soc. 2013, 10, 169-188.
  22. Kachanovsky N.A. On an extended stochastic integral and the Wick calculus on the connected with the generalized Meixner measure Kondratiev-type spaces. Methods Funct. Anal. Topol. 2007, 13 (4), 338-379.
  23. Kachanovsky N.A. On extended stochastic integrals with respect to Lévy processes. Carpathian Math. Publ. 2013, 5 (2), 256-278. doi: 10.15330/cmp.5.2.256-278
  24. Kachanovsky N.A. Operators of stochastic differentiation on spaces of nonregular test functions of Lévy white noise analysis. Methods Funct. Anal. Topol. 2015, 21 (4), 336-360.
  25. Kachanovsky N.A. Bounded operators of stochastic differentiation on spaces of nonregular generalized functions in the Lévy white noise analysis. Research Bull. National Tech. Univ. Ukraine "Kyiv Polytechnic Institute" 2016, (4), in print.
  26. Kachanovsky N.A., Tesko V.A. Stochastic integral of Hitsuda-Skorokhod type on the extended Fock space. Ukrainian Math. J. 2009, 61 (6), 873-907. doi: 10.1007/s11253-009-0257-2 (translation of Ukrain. Mat. Zh. 2009, 61 (6), 733-764. (in Ukrainian))
  27. Lytvynov E.W. Orthogonal decompositions for Lévy processes with an application to the gamma, Pascal, and Meixner processes. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 2003, 6 (1), 73-102.
  28. Meyer P.A. Quantum Probability for Probabilists. In: Lect. Notes in Math., 1538. Springer-Verlag, Berlin, 1993.
  29. Nualart D. Schoutens W. Chaotic and predictable representations for Lévy processes. Stochastic Process. Appl. 2000, 90 (1), 109-122. doi: 10.1016/S0304-4149(00)00035-1
  30. Protter P. Stochastic Integration and Differential Equations. Springer, Berlin, 1990.
  31. Sato K. Lévy Processes and Infinitely Divisible Distributions. In: Cambridge University Studies in Advanced Mathematics, 68. Cambridge University Press, Cambridge, 1999.
  32. Schoutens W. Stochastic Processes and Orthogonal Polynomials. In: Lect. Notes in Statist., 146. Springer-Verlag, New York, 2000.
  33. Skorohod A.V. Integration in Hilbert Space. Springer-Verlag, Berlin-New York-Heidelberg, 1974.
  34. Skorohod A.V. On a generalization of a stochastic integral. Teorija Verojatnostej i ee Pril. 1975, 20 (2), 223-238.
  35. Solé J.L., Utzet F., Vives J. Chaos expansions and Malliavin calculus for Lévy processes. In: Stoch. Anal. and Appl., Abel Symposium 2. Springer, Berlin, 2007, 595-612.
  36. Surgailis D. On $L^2$ and non-$L^2$ multiple stochastic integration. In: Lect. Notes in Control and Information Sciences, 36. Springer-Verlag., Berlin-Heidelberg, 1981. 212-226.
  37. Ustunel A.S. An Introduction to Analysis on Wiener Space. In: Lect. Notes in Math., 1610. Springer-Verlag, Berlin, 1995.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.